# SDR SWI2025F01140

- Difficulty date: August 6, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N118SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000420
- Aircraft time: 28,459 hours, 16,696 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 19 CROSSBEAM CORRODED OUTBOARD OF LH SEAT TRACK.  PERFORMED PERMANTENT DOUBLER REPAIR ON THE CROSSBEAM IAW ETD2025-170-926443.
